Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hypothyroid, Syncope, ECHO shows dilated RA, RV, PA, severe TR and PH. Suggestions?

Hi Doctor, The below mentioned details issued by the hospital: My cousin aged 33 yrs admitted in M.O.S.C.Medical College, Kolenchery, India, Kerala with Syncope . She is known to have Hypothyroidism . CT pulmonary angiogram done elsewhere recently showed pulmonary Artery & branches. No thrombus. Echo showed dilated RA, RV, PA, severe TR and severe PH. No VSD/ASD/PDA. She has been started on warfarin and sildenafil. Advised to start on Ambrisentan/Bosentan at a later date. Rt. heart study may help to assess pulmonary vascular reactivity. Kindly advise your report. Thks/Rgds Shaji
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiac Surgeon 's  Response
What I can conclude from your statement is she is suffering from Primary Pulmonary Hypertension. It is not related to hypothyroidism. There will be an increase in the pulmonary artery (the blood vessels in the lungs) pressure because of no reason. Because of that, patient will have valve leak as a back pressure. Subsequently the right side of the heart gets enlarged.
By doing cath study she can be assessed weather she will improve with medication or not. there is no permanent cure but symptoms can be controlled with medication.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor